Mar 31, 2007
hello. i was part of a charter study and got my lab results back today. my cd4 is 1096, UD viral load. i have an appointment with my doctor to go over these results. i just have a question before hand. my RBC was low 4.56, MCH was high 31.6, RDW was high 15.2 and my glucose was low at 59. what does it all mean? i am on Atripla 9 months now and i am exhausted all the time.
Response from Dr. Holodniy
It is unlikely that your HIV meds are causing those RBC changes. The changes are not that great though. Given your viral load and CD4 results, it is unlikely that HIV itself is causing your symptoms. You may need to check with your doc about other potential causes for the blood abnormalities and your symptoms.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vomiting After Anal Fingering Worried I Have HIV
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- How Can Chlamydia Effect A Person's Everyday Life?
- Symptoms Of Vaginal Bleeding Headache Low Back Pain Cramping
- What Are The Little White Bumps On My Penis? Not A Std?
- Ars What Type Of Abdominal Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.